MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F X 110CM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Embolism (1829); Perforation of Vessels (2135); Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 @ 15.00 pm.The doctor puncture the female patient in the right of femoral artery and crossover to left sfa lesion in native vessel and injected heparin 5,000 iu.He has used rotarex 6f 110 cm after 2 passed and he pulled it out of the patient and tip of helix stretch out and not back in the catheter.Therefore, the doctor change to rotarex 6f 135 cm after first passed after he pulled it out of the patient and the helix is not inside the catheter.
 
Additional Manufacturer Narrative
Added data to d8 and d9 and correction of h6.
 
Additional Manufacturer Narrative
Erroneous catalog number value "80219" change to correct catalog number value "80208".

Brand Name
ROTAREXS 6F 110CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key9986006
Report Number3008439199-2020-00002
Device Sequence Number3896371
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public7640142810278
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Model NumberROTAREX®S 6F X 110CM
Device Catalogue Number80208
Device Lot Number191189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer03/23/2020
03/23/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/30/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR